| Model Number |
IDRVULTRA2 |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during gastric sleeve laparoscopy, the stapler began to fire and stopped on tissue on the stomach that should not have been too thick.They opened a laparoscopic handle to resolve the issue and continued the case.There was no patient injury.